Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Red color rash on penis. Treatment?

DR I came for training program in india. I have been here about 1 month. Here we are in hostel. There is comman toilets we have been using. After 1 week I observed some rashe in top of my penies. It is some what red colour. I feel it is spreading in to of my penies. I never sex with any one here only my wife. I feel it would be fungal infection. Please what treatment should I follow
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concern. It may be that you are having a urinary tract infection. I feel like you might need to get a urinalysis done so as to find out if you have any problems with your urinary tract. It is very common to have a urinary tract infection during times when you are not hydrating yourself enough. Also keeping your sexual hygiene is important and you may have had a heat rash if you did not keep good hygiene in your genital area. I hope you visit with a doctor especially a dermatologist who will be able to help after examining the area.

I hope this helps. Take care and have a lovely day!
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor